# SDR UIEA2019082765290

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,634 hours, 17,022 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A./C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RECEIVED AN EICAS MESSAGE, LT PACK TEMP. RAN THE QRH TO SBY N.  PERFORMED SYSTEM TEST OF LT PACK COOLING SYSTEM IAW B767 AMM 21-51-00. FOUND NO MESSAGES OR  FAULTS ON LT PACK CONTROLLER AT THIS TIME. AIRCRAFT OK FOR SERVICE.
